# SDR CWQR20130305014

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 3,926 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0519
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT EXCHANGER SIDE PLATE HAD TWO CRACKS ABOUT .37 INCH LONG.  THE OPPOSITE SIDE OF THE HEAT EXCHANGER WAS CRACKED IN THREE OF THE FOUR CORNERS.  A NEW HEAT EXCHANGER WAS INSTALLED.  PREFORMED A LEAK CHECK ON THE DEFECTIVE UNIT AND FOUND THE CRACKS EXTENDED INTO THE COOLING FIN AREA, WHERE THEY CAN NOT BE SEEN.
